Absolutely convergent expansions associated with a boundary-value problem with the eigenvalue parameter contained in one boundary condition

S. D. Wray

Czechoslovak Mathematical Journal (1982)

  • Volume: 32, Issue: 4, page 608-622
  • ISSN: 0011-4642

How to cite

top

Wray, S. D.. "Absolutely convergent expansions associated with a boundary-value problem with the eigenvalue parameter contained in one boundary condition." Czechoslovak Mathematical Journal 32.4 (1982): 608-622. <http://eudml.org/doc/13345>.

@article{Wray1982,
author = {Wray, S. D.},
journal = {Czechoslovak Mathematical Journal},
keywords = {eigenvalue problem; spectral parameter; eigenfunctions},
language = {eng},
number = {4},
pages = {608-622},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Absolutely convergent expansions associated with a boundary-value problem with the eigenvalue parameter contained in one boundary condition},
url = {http://eudml.org/doc/13345},
volume = {32},
year = {1982},
}

TY - JOUR
AU - Wray, S. D.
TI - Absolutely convergent expansions associated with a boundary-value problem with the eigenvalue parameter contained in one boundary condition
JO - Czechoslovak Mathematical Journal
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 4
SP - 608
EP - 622
LA - eng
KW - eigenvalue problem; spectral parameter; eigenfunctions
UR - http://eudml.org/doc/13345
ER -

References

top
  1. Fulton С. T., Two-point boundary value problems with eigenvalue parameter contained in the boundary conditions, Proc. Roy. Soc. Edin. 77A (1977), 293-308. (1977) Zbl0376.34008MR0593172
  2. Hinton D. В., 10.1093/qmath/30.1.33, Quart. J. Math. Oxford (2) 30 (1979), 33 - 42. (1979) Zbl0427.34023MR0528889DOI10.1093/qmath/30.1.33
  3. Titchmarsh E. C., Eigenfunction expansions associated with second-order differential equations, Part 1 (2nd edition), Oxford University Press, Oxford, 1962. (1962) Zbl0099.05201MR0019765
  4. Walter J., 10.1007/BF01177870, Math. Z. 133 (1973), 301-312. (1973) Zbl0246.47058MR0335935DOI10.1007/BF01177870
  5. Wray S. D., Absolutely convergent Sturm-Liouville expansions, Proc. Roy. Soc. Edin. 73A (1974/75), 255-269. (1974) Zbl0341.41028MR0390362
  6. Zygmund A., Trigonometric series, I, (2nd edition), Cambridge University Press, London, 1968. (1968) MR0236587

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.